# SDR DXTA2022072566650

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N386QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500309
- Aircraft time: 5,848 hours, 4,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006284
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: CABIN EMERGENCY LIGHTS ARE ON AND STAY ON WITH THE SWITCH IN THE ARMED POSITION // SIGNOFF // REMOVED FUALTY EMERGENCY BATTERY AND REPLACED WITH NEW UNIT REF EMB 505 AMM 33-52-01 OPS CHECK GOOD
